# SDR REXA2015071600709

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR MAIN CABIN CTR AISLE EMER LIGHT STRIPS AFT OF RT 4C & BETWEEN 12C - 13C ARE LOOSE.  RT STRIP 12C IS SHORT & FWD STRIP LEADING TO FWD OVERWING EXIT IS TOO LONG.  SECURED LIGHT STRIPS AFT OF RT 4C & BETWEEN 12C - 13C.  INSTALLED NEW STRIP AT RT 12C.  REPOSITIONED FWD STRIP LEADING TO FWD OVERWING EXIT IAW AMM 33-51-01.
